# SDR ASAA12511068

- Difficulty date: February 7, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 14,860 hours, 4,641 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Hf Comm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSING SEDAR FIX COULD NOT RECEIVE SFO RADIO ON THE HF 1 OR 2 .  COULD HEAR OUR OWN SIDE TONE WHEN TRANSMITTING AND SFO REPORTED TO OTHER FLIGHTS THAT THEY WERE RECEIVING US.  NOTE:  PRIOR TO PUSH AND AFTER RADIO CHECK ON THE GROUND IN SEA THE EXTERNAL PWR WAS PULLED PREMATURELY POWER WAS LOST UNTIL THE APU WAS STARTED AND PLACED ON THE BUSES.  NR 1 AND NR 2 HF OP'S CHECK PER AMM 23 11 00 730 801.  OP'S CHECK NORMAL.
